Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2010, Article ID 903063, 12 pages
http://dx.doi.org/10.1155/2010/903063
Research Article

On Regular Elements in an Incline

Department of Mathematics, Karpagam University, Coimbatore 641 021, India

Received 17 August 2009; Revised 31 December 2009; Accepted 28 January 2010

Academic Editor: Aloys Krieg

Copyright © 2010 A. R. Meenakshi and S. Anbalagan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Z.-Q. Cao, K. H. Kim, and F. W. Roush, Incline Algebra and Applications, Ellis Horwood Series: Mathematics and Its Applications, Ellis Horwood, Chichester, UK, 1984. View at MathSciNet
  2. K. H. Kim and F. W. Roush, “Inclines and incline matrices: a survey,” Linear Algebra and Its Applications, vol. 379, pp. 457–473, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  3. V. Neumann, “On regular rings,” Proceedings of the National Academy of Sciencesof the United States of America, vol. 22, pp. 707–713, 1936. View at Google Scholar
  4. R. E. Hartwig, “Block generalized inverses,” Archive for Rational Mechanics and Analysis, vol. 61, no. 3, pp. 197–251, 1976. View at Google Scholar · View at MathSciNet
  5. A. Clifford and G. Preston, The Algebraic Theory of Semi Groups, American Mathematical Society, Providence, RI, USA, 1964.
  6. A. R. Meenakshi, Fuzzy Matrix Theory and Applications, MJP Publishers, Chennai, India, 2008.
  7. S. C. Han and H. X. Li, “Some conditions for matrices over an incline to be invertible and general linear group on an incline,” Acta Mathematica Sinica, vol. 21, no. 5, pp. 1093–1098, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  8. K. H. Kim and F. W. Roush, “Generalized fuzzy matrices,” Fuzzy Sets and Systems, vol. 4, no. 3, pp. 293–315, 1980. View at Publisher · View at Google Scholar · View at MathSciNet
  9. C. R. Rao and S. K. Mitra, Generalized Inverse of Matrices and Its Applications, John Wiley & Sons, New York, NY, USA, 1971. View at MathSciNet